# SDR FDEA202410211569

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 46,861 hours, 19,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 58248
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MX PREFLIGHT: JUMPSEAT AREA EMERGENCY LIGHTS  INOP.     REPLACED EMERG. SUPPLY BATTERY IAW A300-600 AMM CH.  REF. LISTED ABOVE. OPS CKS GOOD. A/C OK FOR SERVICE.
